# SDR SWIA2024112701305

- Difficulty date: October 11, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE STR 26R AT FS333 HAS DEEP CORROSION     (C-CHECK RO 11/26/2024)    REPLACED STRINGER SPLICE AT FS333 AND STGR 26R REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
